About a month ago, I was taken off my Lamictal, lithium, Seroquel, and Zoloft. I have a new Dr. who has prescribed me 150mg of Wellbutrin SR and 600mg of Neurontin. I became very depressed, had sleeping problems, and then as the third week hit, I became suicidal.
She increased my Wellbutrin SR to 150 mg twice a day and Neurontin up to 900mg (300mg morning and 600mg in the evening). I feel she is not treating me for my rapid-cycling Bipolar. I am either up or real real down, more down moments than my manic high, which often occurs.
Is she helping me or going to hurt me? I do not want to visit any more hospitals as a result of a doctor not giving me the right doses or too little or, as it is now, I have no antipsychotic meds, which is worrying me. Is this why I feel so depressed and suicidal thinking?
Please help. I am 43. I am not a child with Bipolar. Is this weak for my case? I have been hospitalized twice with Bipolar and I really wish to stay out of them. HELP PLEASE!!!!
Dr. Fink Answers…
Hi, Kelly. I am so sorry to hear that you are struggling like this right now. Most importantly, you should continue to express to your new doctor how badly you are feeling and insist that she explain to you what she is doing and why.